Chemotherapy often affects vision because it can affect fluid retention, which can change vision. I haven't heard about chemo causing a dark spot in the center of the eye, but I'm not a doctor, so it could be a rare chemo side effect. Most of the people I know who had a change in their glasses prescription during chemo went back to normal after chemo. I have read that one possible, but very uncommon, place that breast cancer can spread to is the eye. I would suggest that you get your oncologist and optometrist talking to each other. A referral to an opthamologist (eye surgeon) might be a good idea because an opthamologist has more experience dealing with eye tumors than an optometrist. Any time someone is dealing with unusual medical side effects or complications, consulting with a doctor at a comprehensive cancer center or research hospital can be helpful. I hope this turns out to be a temporary chemo side effect.